World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 18, Issue 10 (November 2007)

No Access
A BERGMAN KERNEL IN ℝn, HOLOMORPHIC FUNCTIONS, AND RELATED NON-ASSOCIATIVE ALGEBRAS
  • Pages:1113–1132

https://doi.org/10.1142/S0129167X07004448

No Access
BRILL–NOETHER THEORY ON NODAL CURVES
  • Pages:1133–1150

https://doi.org/10.1142/S0129167X07004461

No Access
FIRST CLASSIFICATION OF PFAFFIAN SYSTEMS IN DIMENSION FIVE
  • Pages:1151–1168

https://doi.org/10.1142/S0129167X07004473

No Access
PERRON–BREMERMANN ENVELOPES ON BOUNDED DOMAINS IN ℂn
  • Pages:1169–1185

https://doi.org/10.1142/S0129167X07004485

No Access
NEW SYMPLECTIC V-MANIFOLDS OF DIMENSION FOUR VIA THE RELATIVE COMPACTIFIED PRYMIAN
  • Pages:1187–1224

https://doi.org/10.1142/S0129167X07004503

No Access
A NOTE ON THE BAR-NATAN SKEIN MODULE
  • Pages:1225–1243

https://doi.org/10.1142/S0129167X07004497